# SDR TSAA1132001

- Difficulty date: January 7, 2011
- Submitted: January 10, 2011
- Operation: Air carrier
- Aircraft: N840AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- Aircraft time: 61,418 hours, 59,070 cycles
- Engine: Pwa JT8D17
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Lock
- Condition: Lack Of Lube
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR LEVER WILL NOT MOVE UP AFTER TAKEOFF.   CLEANED AND LUBED LANDING GEAR LOCK MECHANISM.  OPS CK OK IAW AMM 32-31-31.  ACFT RETURNED TO SERVICE.
